Dao Quang Khai


Doctor

Department of Differential Equations
Research interests: Differential Equations


Address
Office: Building A5, Room 307
Tel: +84 024 37563474 / 309
Email: dqkhai AT math.av.vn

Born in Hoa Binh

Education and academic degrees:

2010: Master, Institue of Mathematics, VAST

Research areas: Partial differential equations, Harmonic analysis

 

PUBLICATIONS

 

List of publications in MathSciNet

List of recent publications
1Dao Quang Khai, Well-Posedness for the Navier-Stokes Equations with Datum in the Sobolev Spaces, Acta Mathematica Vietnamica 42(2017), 431–443, . Scopus.
2Dao Quang Khai, Nguyen Minh Tri, Well-posedness for the Navier–Stokes equations with data in homogeneous Sobolev–Lorentz spaces, Nonlinear Analysis, 149 (2017), 130-145, SCI(-E); Scopus.
3Dao Quang Khai, Nguyen Minh Tri, On the Initial Value Problem for the Navier-Stokes Equations with the Initial Datum in Critical Sobolev and Besov Spaces, Journal of Mathematical Sciences University of Tokyo, 23(2016), 499-528.
4Dao Quang Khai, Nguyen Minh Tri, Well-posedness for the Navier–Stokes equations with datum in Sobolev–Fourier–Lorentz spaces, Journal of Mathematical Analysis and Applications, 437 (2016), 754–781, SCI(-E); Scopus.
5Dao Quang Khai, Nguyen Minh Tri, On the Hausdorff dimension of the singular set in time for weak solutions to the nonstationary Navier-Stokes equations on torus, Vietnam Journal of Mathematics, 43 (2015), 283-295, Scopus.
6Dao Quang Khai, Nguyen Minh Tri, Solutions in mixed-norm Sobolev–Lorentz spaces to the initial value problem for the Navier–Stokes equations, Journal of Mathematical Analysis and Applications 417 (2014) 819-833, SCI(-E); Scopus.
7Dao Quang Khai, Nguyen Minh Tri, On general axisymmetric explicit solutions for the Navier-Stokes equations,  International Journal of Evolution Equations,  6 (2103), 325 - 336.
Preprints
1IMH20160304, Dao Quang Khai, Vu Thi Thuy Duong, On the initial value problem for the Navier-Stokes equations with the initial datum in the Sobolev spaces, preprint arXiv:1603.04219.
2IMH20151207, Dao Quang Khai, Nguyen Minh Tri, The existence and space-time decay rates of strong solutions to Navier-Stokes Equations in weighed $L^\infty \left( {|x|^\gamma dx} \right) \cap L^\infty \left( {|x|^\beta dx} \right)$ spaces
3IMH20151206, Dao Quang Khai, Nguyen Minh Tri, The existence and decay rates of strong solutions for Navier-Stokes Equations in Bessel-potential spaces